COVIDIEN FORTREX 0.035 OTW PTA BALLOON CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Back to Search Results |
| Catalog Number |
A35HPV06040135 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a percutaneous transluminal angioplasty procedure to treat a chronic total occlusion (100% stenosis) of a moderately calcified lesion in the left mid superficial femoral artery, a balloon burst occurred during inflation with the fortrex balloon device.All balloon fragments were retrieved, and there were no abnormalities in anatomy or procedural complications noted.The procedure was completed using another balloon.Subsequently, a balloon burst also occurred during inflation with the catheter pacific plus balloon device.All balloon fragments were retrieved, and the procedure was completed using a competitor balloon.No patient symptoms, complications, injuries, infections, adverse outcomes, or deaths were reported.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: neither of the balloons fragmented, both the the fortrex and pacific plus balloon device were removed smoothly and safely from the patient without issue.No vessel damage was reported.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.